# SDR COMA0360126

- Difficulty date: February 27, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 8,730 hours, 7,667 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 99103H4938
- Condition: Cracked
- Location: Cockpit
- Part time: 8,730 hours, 7,667 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOTS SIDE WINDOW CRACKED.   REPLACED PILOTS SIDE WINDOW.
